Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffering from Bronchitis and sinus infection, taken Amoxicillan, have heart flutters. Is it due to pre menopause?

Hello ..I had bronchitis last week and sinus infection ..have taken amoxicillan and other cold meds but when my heart flutters started I decreased meds and finally stopped with all cold meds and amoxicillan early ...I still have the flutters some mostly when sitting or laying down comes and goes...I been taking toprol XL 25 mg per day for 15 years for flutters and low blood pressure..I notice I been having heartburn more this time during the flutters... Ive never really had the flutters to last this many days ...can you give me some mom also has this from time to 45 years old ..135 lbs 5 feet 5 inch tall..have noticed more symptoms in the last few months of possible pre menopause and joint and muscle ache and some flutter before period.. my email: YYYY@YYYY
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding heart flutter. Though you are also having bronchitis and sinusitis and passing through menopausal age.

Heart Flutters are produce by-

(a) Some anti cold drugs which effect on QT segment of cardiac cycle.

(b) Menopausal age is well known for heart flutters.

Therefore both above factors may give rise your symptoms. But I would like to inform you that menopausal lady becomes more vulnerable to cardiac diseases as compare to adolescent. Thus it will be better to consult cardiologist to rule out cardiac involvement.

Answered: Sun, 18 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor